On a certain class of Post calculi
Doklady Akademii Nauk, Tome 165 (1965) no. 5, pp. 994-995
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_5_a3,
author = {M. I. Kratko},
title = {On a certain class of {Post} calculi},
journal = {Doklady Akademii Nauk},
pages = {994--995},
year = {1965},
volume = {165},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_5_a3/}
}
M. I. Kratko. On a certain class of Post calculi. Doklady Akademii Nauk, Tome 165 (1965) no. 5, pp. 994-995. http://geodesic.mathdoc.fr/item/DAN_1965_165_5_a3/